Issue Title
Vol 3, No 2 (2013) Generation the regular pictures and irregular pictures from the sound by using effect matrix E(R,pn,qn) Abstract   PDF
Shuker Mahmood Al-Salem
Vol 2, No 2 (2012) Global Error Control in a Lotka-Volterra system using the RKQ Algorithm Abstract   PDF
Justin Steven Calder Prentice
Vol 9, No 1 (2019) Global existence for some neutral functional integrodifferential equations with finite delay Abstract   PDF
Sylvain Koumla, Djaokamla Temga, Abdou Sene
Vol 9, No 2 (2019) Global stability of diabetic children with electronic gadgets using Lyapunov function Abstract   PDF
Nita H. Shah, Vishnuprasad D. Thakkar, Moksha H. Satia, Foram A. Thakkar
Vol 4, No 6 (2014) Graph convergence for H(., .)-cocoercive operator in q-uniformly smooth Banach spaces with an application Abstract   PDF
Faizan Ahmad Khan
Vol 7, No 2 (2017) Group {1,−1,i,−i} cordial labeling of sum of Pn and Kn Abstract   PDF
Karthik Chidambaram
Vol 3, No 3 (2013) H1- Galerkin mixed finite element approximation of one class of heat transport equations Abstract   PDF
Fengxin Chen, Yu Shi
Vol 8, No 5 (2018) Hadamard and Fejer-Hadamard type integral inequalities for harmonically convex functions via an extended generalized Mittag-Leffler function Abstract   PDF
G. Farid, A. Ur. Rehman, S. Mehmood
Vol 9, No 2 (2019) Hemi-slant warped product submanifolds of LP-Sasakian manifolds Abstract   PDF
Amira A. Ishan, Meraj Ali Khan
Vol 2, No 4 (2012) High accuracy cubic spline approximation on a geometric mesh for the solution of 1D non-linear wave equations Abstract   PDF
Suruchi Singh, Swarn Singh, R. K. Mohanty
Vol 7, No 5 (2017) Higher order operator splitting methods for an image de-noising model Abstract   PDF
Sant Ram Chawla, Noor Badshah, Fazal Ghafar, Amir Khan, Abdul Salam
Vol 2, No 6 (2012) High-order iterative methods for solving nonlinear systems Abstract   PDF
M.A. Hafiz, A.E. Alamir
Vol 2, No 6 (2012) Homomorphism in Q-intuitionistic L-fuzzy subrings Abstract   PDF
T.M. Selvarajan, C. Elango, A. Nagarajan
Vol 7, No 4 (2017) Hybrid method for solving nonlinear Volterra-Fredholm integro differential equations Abstract   PDF
M. Sh. Bani Issa, Ahmed A. Hamoud, K. Ghadle, _ Giniswamy
Vol 8, No 2 (2018) Hybrid projective synchronization between the fractional order systems Abstract   PDF
Ayub Khan, Dinesh Khattar, Neha Agrawal
Vol 5, No 3 (2015) Hybridization of floating-point genetic algorithms using Hooke-Jeeves algorithm as an intelligent mutation operator Abstract   PDF
Mehmet Hakan Satman
Vol 2, No 2 (2012) I-convergent difference sequence spaces defined by a sequence of moduli Abstract   PDF
Vakeel A. Khan, Khalid Ebadullah
Vol 2, No 6 (2012) Identities of Fibonacci – Like sequence Abstract   PDF
V.K. Gupta, Yashwant Kumar Panwar, Nirmala Gupta
Vol 3, No 6 (2013) Inelastic flows of curves in 4D Galilean space Abstract   PDF
Sezai Kızıltuğ
Vol 9, No 6 (2019) Influence of critical parameters on an unsteady state MHD flow in a porous channel with exponentially decreasing suction Abstract   PDF
N. Swamy Kallepalli, K. Rajasekhar, Ch. V. Ramana Murthy
Vol 5, No 1 (2015) Integral inequality of Gronwall type with an application Abstract   PDF
Zareen A. Khan
Vol 3, No 6 (2013) Integral operators acting between some spaces of analytic type Abstract   PDF
A. El-Sayed Ahmed
Vol 7, No 3 (2017) Integral representations of several (p,q)-Bernstein polynomials and their applications Abstract   PDF
Erkan Agyuz, Mehmet Acikgoz
Vol 3, No 2 (2013) Integrated profit oriented supply chain of perfect quality items with multiple imprecise goals in an uncertain environment Abstract   PDF
A. Nagoor Gani, S. Maheswari
Vol 2, No 2 (2012) Intersection curves of two implicit surfaces in R3 Abstract   PDF
Nassar H. Abdel-All, Sayed Abdel-Naeim Badr, M. A. Soliman, Soad A. Hassan
301 - 325 of 716 Items << < 8 9 10 11 12 13 14 15 16 17 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS